# SDR SIMA983495

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- System (JASC): 2710 · Aileron Control System
- Part: Crank Lever
- Part number: S2711201200300
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING COMPLIANCE OF AD 93-12-10, FOUND CRANK LEVER IN RIGHT WING AT RIB 22 WITH LOOSE BEARING.  REMOVED AND REPLACED CRANK LEVER.  AIRCRAFT RETURNED TO SERVICE.  (M)
